# SDR R61A2018091420959

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 12,211 hours, 8,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011562
- Condition: Faulted
- Location: Cabin
- Part time: 12,211 hours, 8,342 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE. R&R EMERGENCY LIGHT POWER UNIT BATTERY IAW AMM 33-50-01.
